# SDR REXA2022071000467

- Difficulty date: June 15, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK SEGMENT NO.9 BETWEEN F.S.847+32 TO F.S.891 IS CORRODED.   REMOVED AND REPLACED SEAT RAIL FROM F.S. 847+14 TO F.S. 907 IAW CRJ-900 AMM 53-00-49-000-801-A07, AMM 53-00-49-400-801-A07.
